# SDR F3LA2014021001010

- Difficulty date: January 14, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM Y 1292 HAS CORROSION AT FR 68.  R & R CORRODED FLOOR BEAM AT Y 1292 FR 68 WITH NEW FLOOR BEAM PN D5347218920400 PO P6017932 IAW SRM 51-42-11 PARA 5, 6 & 7.
